# SDR ASOA201001081

- Difficulty date: August 6, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FS 621.00 TO 625.00 OBLIQUE ANGLES LT AND RT SIDES ARE CRACKED .5" LONG IN AFT RADIUS.   REMOVED CRACKED OBLIQUE ANGLES ON AFT EQUIPMENT COMPARTMENT AT LT AND RT SIDES OF FS 621 TO 625 IAW SRM 51-42-21.  INSTALLED NEW SERVICEABLE OBLIQUE ANGLES ON AFT EQUIPMENT COMPARTMENT LT AND RT SIDES OF FS 621 TO 625 IAW SRM 51-40-11 AND 51-42-21.
